It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hi Benzo Girl,

Dalmane sleeping pill is the benzodiazapene I am trying to come off of.
30 mg capsule per night, I have 2 refills of 30 pills left.....

Tranxene is the other benzo I am trying to withdraw off of I took 7.5 three times per day.

I have nothing for the withdrawals.

I take one Seroquel at 200 mg at night for sleep, and this is what is keeping me alive, and when things get bad, I am biting pieces of it off during the day to try to keep sleeping....

My psychiatrist in Texas never told me to get off the benzo's, but I tried to commit suicide after the hurricane and the rehab unit I went to in La said they dont give out these benzos, so it was tough luck for me , and bad for me anyway, and randonly decided for 11 days not to give me any....

Since it is so hard to get them down here,and my doctor in Texas says he can't keep writing them from another state, I didn't know about the withdrawal and such. I thought I would just get off since I was 11 days into it ?
WRONG..............I drove to a help self group for 5 days, shopped, with increasing anxiety until the 5th day had a panic attack at the meeting, and I have been at home ever since......with those crawling skin, small anxiety attacks...I live alone and diabetic with no family, so I must get out and drive again......but I don't know how like this...trying to "think" about it, gives me increased anxiety........so I lay back down and curl up on my bed....

I have at least a hundred tranxene, (generic clorazepate) which is what I took 3 times a day.

So 3 drugs :

tranzene/clorazepate - benzo 3 times per day
dalmane sleeping pill / - benzo 30 mg per night ( so affects would last longer)
Seroquel / 200 mg per night

I was given these for severe anxiety, panic attacks, nightmares when other medicines failed....I had checked myself into a fine facility in Houston in 1990 to get to that decision........all anti-depressants failed....

Does this help ?
Thanks for your information and help !
so then you are still taking the same amount you always have? or have you cold turkeyed the tranxene and dalmane, taking just the seroquel? this would definitely explain the withdrawals. you really need to look up the heather ashton manual on the web. it will explain how to taper. is seroquel a tranquiliser also? please do a google search on benzodiazepene withdrawal. i am currently coming off of 50 mg. valium. i was at over 100. i am tapering by 10 mg. every seven days. i tried to cold turkey for 5-6 days, and i had seizures, hallucinations, etc. i'm not exactly comfortable right now, but it's better than the c/t. what happened to the dr. who originally put you on all these meds in la, the one who said you should never come off of them? can't they refer you to a clinic for the unemployed? after that many years, you can't just be yanked off of them. i have many nites where i sleep 2-3 hours, even with the tapering i'm doing. plus anxiety, fatigue, agoraphobia. i searched the web for benzo withdrawals, and educated myself. i know to taper benzos, not c/t like i did before. even thought it's difficult, it's much better than c/t. there is nothing for the withdrawals, except to taper so that our bodies get used to being without the drugs. withdrawals are really just the body's way of healing itself, trying to get back to a normal state, although it doesn't feel like healing to us, it really is. please clarify; have you completly stopped the tranxene and dalmane, just taking the seroquel? if you completely stopped the dalmane and tranxene you should probably reinstate at maybe half your original dose so your withdrawals aren't so bad, then taper from there after about a week. what you really need to do is call a hospital and get a nurse on the line. every hospital has a triage nurse that gives people basic advice over the phone. explain to her how many pills of each you were taking, how many you have left, and what should you do. normally, they would tell you to cut/taper one at a time. if you have no way of getting any more refills, you are going to have to taper all of them at the same time, so that when you are out, you will be on a lesser dose at that time, and the withdrawals won't be so bad. look up the ashton manual, call a hospital nurse, then post back and let me know what info you got. i'll be checking for your messages. :wave:
how may days has it been since you have taken any dalmane or tranxene?you were put on the seroquel 7 years ago to get off of the dalmane, but you still have dalmane? does this mean you were taking the dalmane and the seroquel and the tranxene all at the same time? why didn't you stay in texas? if you have to pay out money for a 700-mile round trip to see the dr. in texas, doesn't it make more sense to spend the money on a dr. in la? start calling drs. in your area to see if they will help you to taper off of the drugs. if you can get a nurse on the line, you will get a good idea if that dr. will help you. yeah, i know how bad withdrawals can be. i get severe depression, suicidal thoughts, cramping in my spine, migraines, the tight band around my head, etc. i have not had more than 5 hours sleep in a nite since 4/5/06, when i started tapering. most nites, 2-3 hours. i have no choice but to go through it. there is no way around it, except to go back on the pills. sooner or later i would come back to where i am right now, only worse. try googling benzo withdrawal, or withdrawal from benzos. i cannot give you any definite site info. look up the ashton manual before you google benzo withdrawal. :wave:





All times are GMT -7. The time now is 09:34 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!